# SDR SWIA200211448

- Difficulty date: November 8, 2002
- Submitted: November 14, 2002
- Operation: Air carrier
- Aircraft: N720SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7297
- Aircraft time: 8,380 hours, 7,870 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT OF SLC, RECEIVED STAB TRIM & MACH TRIM CAUTION MESSAGES .  RAN QRH, COULD NOT GET TRIM ENGAGED.  AFTER REPEATED ATTEMPTS, GOT CH 2 ENGAGED.  RETURNED TO SLC.  REMOVED FO'S DISCONNECT SWITCH, CLEANED AND REINSTALLED PER MM 27-41-30.  OPS CHECK SYSTEM SEVERAL TIMES.  GROUND CHECKS GOOD.
